# SDR DALA2025052704075

- Difficulty date: May 21, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 74,801 hours, 28,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0978485) L2 ENTRY THRESHOLD ANGLE HAS MULTIPLE AREAS OF CORROSION. REMOVED AND REPLACED L2 DOOR CHORD SILL 147A8540U7 IAW B 737 SRM 51-40-02.
